Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Browse by All Cardiff Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Uuye, Otgonbayar 2014. Unsuspended connective $E$-theory. Journal of Operator Theory 71 (1) , pp. 285-294. 10.7900/jot.2012mar05.1944

Uuye, Otgonbayar 2013. Homotopical algebra for C*-algebras. Journal of Noncommutative Geometry 7 (4) , pp. 981-1006. 10.4171/JNCG/141

Uuye, Otgonbayar 2012. Restriction maps in equivariant KK-theory. Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology 9 (1) , pp. 45-55. 10.1017/is011010005jkt168
file

Uuye, Otgonbayar 2011. The Baum-Connes conjecture for KK-theory. Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology 8 (1) , pp. 3-29. 10.1017/is010003012jkt114
file

Uuye, Otgonbayar 2011. Multiplicativity of the JLO character. Journal of Noncommutative Geometry 5 (3) , pp. 387-399. 10.4171/JNCG/80
file

Uuye, Otgonbayar 2011. Pseudo-differential operators and regularity of spectral triples. In: Khalkhali, Masoud and Yu, Guoliang eds. Perspectives on Noncommutative Geometry, Fields Institute Communications, vol. 61. Providence, RI: American Mathematical Society & The Fields Institute for Research in Mathematical Sciences, pp. 153-163.

This list was generated on Sun Sep 22 08:52:55 2019 BST.